I have achalasia and have had three injections to my lower sphincter muscle. I now have very slurred speech and swallowing and breathing problems. I have had these problems for 3 months. How long before they clear up?
Have you seen a dr? Here is the black box warning on it : Postmarketing reports indicate that the effects of Botox and all botulinum toxin products may spread from the area of injection to produce symptoms consistent with botulinum toxin effects. These may include asthenia, generalized muscle weakness, diplopia, ptosis, dysphagia, dysphonia, dysarthria, urinary incontinence and breathing difficulties. These symptoms have been reported hours to weeks after injection. Swallowing and breathing difficulties can be life threatening and there have been reports of death. The risk of symptoms is probably greatest in children treated for spasticity but symptoms can also occur in adults treated for spasticity and other conditions, particularly in those patients who have an underlying condition that would predispose them to these symptoms. In unapproved uses, including spasticity in children, and in approved indications, cases of spread of effect have been reported at doses comparable to those used to treat cervical dystonia and at lower doses.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Botox Cosmetic - I had a botox injection today, first time, 11 unites on each side. I am reading the
Posted 18 Oct 2009 • 2 answers
Posted 2 Nov 2009 • 1 answer
Posted 28 Dec 2010 • 1 answer
Posted 27 Jun 2013 • 2 answers
Posted 3 Nov 2013 • 1 answer